# SDR COMA0160149

- Difficulty date: January 20, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 10,024 hours, 10,165 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 300013000002
- Part serial: 604
- Condition: Malfunctioned
- Location: Rt Cowl
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT COWL ANTI-ICE CAUTION MESSAGE.  REPLACED THE COWL ANTI-ICE VALVE.
